# SDR UPS804727

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pulley Quadrant
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND NOSE DOOR PULLY QUADRANT CORRODED.  MAINTENANCE REMOVED AND REPLACED  WITH NEW QUADRANT IAW MM 32-33-51, 32-31-51 AND 32-22-01.
